# SDR COMA0010375

- Difficulty date: November 10, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,193 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Part number: 12007089603
- Condition: Corroded
- Location: Floorbeam
- Part time: 8,012 hours, 8,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 131/132-01Z THE FORWARD CENTER FLOOR SUPPORT BUTTSTRAP WAS FOUND TO BE CORRODED. THE DAMAGED PART WAS REPLACED I/A/W EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT #1671-1, REV. 1, 1-28-97.
